# SDR 03FDEA01953

- Difficulty date: November 19, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- Aircraft time: 71,123 hours, 28,610 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LIFTOFF AFTER GEAR RETRACTION TOWER INFORMED CREW, NOSE GEAR WAS DOWN.  RECEIVED A RED NOSE GEAR LIGHT AND ELECTED TO EXTEND GEAR, NORMAL GEAR INDICATION (3 GREEN).  DURING TAXI FELT SLIGHT RIGHT PULL BUT NO OTHER ABNORMALITIES.  AFTER LANDING FOUND RIGHT STEERING CABLE BROKEN.  REMOVED AND REPLACED BOTH LEFT AND RIGHT LOWER STEERING CABLES AND RIGGED PER DC-10 M/M 32-51-00-2.  PERFORMED GEAR RETRACTION OF NOSE GEAR ASSY, GEAR RETRACTED NORMAL.  OK FOR SERVICE.
